Alert archive / Tennessee / Wind Advisories in 2013

Wind Advisory 10, NWS Nashville, TN

May 3, 201339 counties in Tennessee

NWS Nashville, TN issued this wind advisory at May 3, 2013, 9:47 AM CDT for 39 counties in Tennessee. It took effect at May 3, 2013, 10:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
May 3, 2013, 9:47 AM CDT (14:47 UTC)
In effect from
May 3, 2013, 10:00 AM CDT
Expired
May 3, 2013, 9:56 PM CDT
In force
12 hr
Issued by
NWS Nashville, TN
All 39 counties

Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 2.8 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
880 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

857 
WWUS74 KOHX 031447
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
947 AM CDT FRI MAY 3 2013

...GUSTY WINDS EXPECTED THROUGH THIS AFTERNOON...

.A SURFACE TROUGH ALONG THE MISSISSIPPI RIVER WILL CONTINUE TO
STRENGTHEN TODAY. AS A RESULT...WITH THE PRESSURE GRADIENT ON THE
INCREASE...WINDS OF 15 TO 25 MPH AND GUSTS TO 35 MPH CAN BE
EXPECTED. THE WINDS WILL DIMINISH TOWARD EVENING AS THE GRADIENT
RELAXES.

TNZ005>011-022>034-056>066-075-077>080-093>095-040000-
/O.NEW.KOHX.WI.Y.0010.130503T1500Z-130504T0000Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
947 AM CDT FRI MAY 3 2013

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* GEOGRAPHIC AREA...ALL OF MIDDLE TN

* TIMING...10 AM CDT THIS MORNING UNTIL 7 PM CDT THIS EVENING

* WINDS...WIND GUSTS OF 35 MPH.

* IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. SMALL TREE LIMBS MAY BE BROKEN. LOOSE 
  OUTDOOR OBJECTS MAY BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

21
2 follow-up statements
022 
WWUS74 KOHX 032338
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
638 PM CDT FRI MAY 3 2013

...GUSTY WINDS EXPECTED INTO THIS EVENING...

.A COLD FRONT ALONG THE TENNESSEE RIVER WILL CONTINUE MOVING
SLOWLY EASTWARD THIS EVENING. GUSTY SOUTHEAST WINDS OF 15 TO 25
MPH WITH GUSTS OF 30 TO 40 MPH WILL CONTINUE INTO THE EVENING
BEFORE DIMINISHING TONIGHT.

TNZ005-022>024-056>058-093-094-040045-
/O.CAN.KOHX.WI.Y.0010.000000T0000Z-130504T0000Z/
STEWART-BENTON-HOUSTON-HUMPHREYS-PERRY-HICKMAN-LEWIS-WAYNE-
LAWRENCE-
INCLUDING THE CITIES OF...DOVER...CAMDEN...ERIN...WAVERLY...
LOBELVILLE...CENTERVILLE...HOHENWALD...WAYNESBORO...LAWRENCEBURG
638 PM CDT FRI MAY 3 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WIND
ADVISORY. 

A COLD FRONT ALONG THE TENNESSEE RIVER WILL CONTINUE MOVING
SLOWLY EASTWARD ACROSS THE AREA THIS EVENING. WINDS HAVE
DIMINISHED NEARER TO THE FRONT WITH LIGHT WEST WINDS EXPECTED
AFTER THE COLD FRONT PASSES.

$$

TNZ006>011-025>034-059>066-075-077>080-095-040300-
/O.EXT.KOHX.WI.Y.0010.000000T0000Z-130504T0300Z/
MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-DICKSON-CHEATHAM-
DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-GILES-
INCLUDING THE CITIES OF...CLARKSVILLE...SPRINGFIELD...GALLATIN...
LAFAYETTE...CELINA...BYRDSTOWN...DICKSON...ASHLAND CITY...
NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...
GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...PULASKI
638 PM CDT FRI MAY 3 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* GEOGRAPHIC AREA...EAST OF A LINE FROM CLARKSVILLE TO PULASKI

* TIMING...UNTIL 10 PM CDT THIS EVENING

* WINDS...SOUTHEAST 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH.

* IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. SMALL TREE LIMBS MAY BE BROKEN. LOOSE 
  OUTDOOR OBJECTS MAY BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

SHAMBURGER
015 
WWUS74 KOHX 040256
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
956 PM CDT FRI MAY 3 2013

...WIND ADVISORY IS CANCELLED...

.WINDS HAVE DECREASED BELOW WIND ADVISORY CRITERIA THIS EVENING
ACROSS MIDDLE TENNESSEE. HOWEVER...SOUTHEAST WINDS OF 10 TO 20
MPH WITH OCCASIONAL HIGHER GUSTS WILL REMAIN POSSIBLE OVERNIGHT
MAINLY TO THE EAST OF THE I-65 CORRIDOR.

TNZ006>011-025>034-059>066-075-077>080-095-040400-
/O.CAN.KOHX.WI.Y.0010.000000T0000Z-130504T0300Z/
MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-DICKSON-CHEATHAM-
DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-GILES-
INCLUDING THE CITIES OF...CLARKSVILLE...SPRINGFIELD...GALLATIN...
LAFAYETTE...CELINA...BYRDSTOWN...DICKSON...ASHLAND CITY...
NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...
GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...PULASKI
956 PM CDT FRI MAY 3 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DECREASED BELOW WIND ADVISORY CRITERIA THIS EVENING
ACROSS MIDDLE TENNESSEE. HOWEVER...SOUTHEAST WINDS OF 10 TO 20
MPH WITH OCCASIONAL HIGHER GUSTS WILL REMAIN POSSIBLE OVERNIGHT
MAINLY TO THE EAST OF THE I-65 CORRIDOR.

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at May 3, 9:37 AM CDT, 10 minutes earlier.

Area forecast discussion, May 3, 9:37 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
937 AM CDT FRI MAY 3 2013

.UPDATE...
PRESSURE GRADIENT TO TIGHTEN THROUGH 18Z. ALREADY GETTING GUSTS OF
20 TO 30 MPH AT A FEW LOCATIONS. WILL GO AHEAD AND ISSUE A WIND
ADVISORY FOR THE ENTIRE MID STATE. THE ADVISORY WILL BE IN EFFECT
FROM 15Z UNTIL 00Z.

OTHERWISE...ONLY CHANGE TO THE CURRENT FCST WILL BE TO BUMP HIGH TEMPS
UP A DEGREE OR 2 AREA WIDE. STILL LOOKING AT AFTERNOON SHOWER
ACTIVITY INCREASING...PARTICULARLY ACROSS OUR WESTERN COUNTIES.

NPW WILL BE ISSUED SHORTLY AS WELL AS THE UPDATED ZONES. GRID
GUSTS WILL LIKELY NEED TO BE AMPLIFIED AS WELL.

&&

.PREV DISCUSSION... /ISSUED 614 AM CDT FRI MAY 3 2013/

AVIATION UPDATE...FOR 12Z TAF PACKAGE...
CURRENT RADAR ANALYSIS SHOWS SHRA LOCATED AT MS RIVER. SE WINDS
PREVAIL AND GULF LOW CONTINUES TO BRING MID CEILINGS TO ALL
TERMINALS. EXPECT WIND FIELD TO INTENSIFY THIS AFTERNOON AND BRING
GUSTY WINDS TO ALL TERMINALS...MORE SIGNIFICANT AT KCKV AND KBNA.
BIGGEST CONCERN IS TIMING OF HEAVY RAINS OVER THE NEXT 12 HOURS.
EXPECT CATEGORY CHANGING RAINS TO ARRIVE AT KCKV BY 00Z. THEN
TOUGHEST THING IS PINPOINTING CATEGORY CHANGES DUE TO REDUCED
VISIBILITIES IN HEAVIER RAIN. HAVE INCLUDED TEMPO GROUPS TO ALL
TERMINALS WITH BEST GUESS AT TIME OF ARRIVAL.

PREV DISCUSSION... /ISSUED 321 AM CDT FRI MAY 3 2013/

DISCUSSION...

WELL...IT GON' RAIN.

CURRENT WATER VAPOR IMAGERY SHOWS A DEEP TROUGH OVER THE NATION'S
MID-SECTION THAT WILL BE RESPONSIBLE FOR ANOTHER ROUND OF HEAVY
RAINFALL ACROSS THE MID STATE THIS WEEKEND. THIS UPPER LOW WILL
WRAP UP AND CUT OFF OVER THE LOWER MS VALLEY BY SATURDAY
NIGHT...DEEPENING THE SFC TROUGH TO OUR WEST INTO A SFC LOW. THIS
WILL INCREASE OUR PRESSURE GRADIENT AND THUS SOUTHEAST WINDS
TODAY. THINK THE CLOUDS WILL HELP DIMINISH WIND GUSTS BUT
SUSTAINED WINDS OF 20-25 MPH ARE POSSIBLE WITH GUSTS TO 35
MPH...PROBABLY CONDITIONS THAT FALL JUST SHORT OF A WIND ADVISORY.
MAY ISSUE AN SPS TO HANDLE THIS SITUATION...BUT WILL AT LEAST
MENTION IN THE HWO. NEXT SHIFT WILL HAVE TO MONITOR THIS
SITUATION.

ALTHOUGH THE GULF IS NOT FULLY OPEN...AMPLE LIFT WITH THIS UPPER LOW
WILL ALLOW GOOD MOISTURE TRANSPORT/LIFT ACROSS THE MID STATE ALONG
AND BEHIND THE SFC TROUGH/FRONT BEGINNING LATER TODAY NEAR THE TN
RIVER. BASICALLY...THE BAND OF HEAVY RAINFALL STREAMING NORTH ACROSS
THE MS RIVER CURRENTLY WILL SLOWLY MOVE EAST WITH TIME INTO MIDDLE
TN. ALTHOUGH SHOWERS WILL BE POSSIBLE TODAY...MAINLY IN THE
AFTERNOON WEST OF I-65...THIS BAND OF HEAVY RAIN WILL LIKELY NOT
MOVE INTO THE AREA UNTIL AFTER 00Z TONIGHT. GIVEN THE AMPLE RAINS
EARLIER THIS WEEK/PREVIOUS WEEKEND...WE WILL ISSUE A FLOOD WATCH
BEGINNING AT 00Z TONIGHT MAINLY FOR THE WEST HALF OF THE CWA (NOT
REALLY EXPECTING MUCH IN THE WAY OF STORMS AT ALL) AS PROGGED QPF
AMOUNTS RANGE FROM ABOUT 1.5 TO 3 INCHES WEST OF I-65 THROUGH SUNDAY
MORNING (THOUGH LIGHT SHOWERS MAY LINGER LONGER). AS THE UPPER LOW
CONTINUES TO DEVELOP...THE LEFT-EXIT REGION OF THE UPPER JET
WRAPPING AROUND THE SOUTH SIDE OF IT WILL RESULT IN STRONGER
LARGE-SCALE LIFT ACROSS THE EASTERN HALF OF MIDDLE TN BEGINNING
SATURDAY. WILL ADD THE EASTERN HALF OF THE CWA INTO THE FLOOD WATCH
BEGINNING AT 12Z SATURDAY...AND WE ACTUALLY EXPECT OUR EASTERN
COUNTIES TO RECEIVE MORE RAINFALL THAN OUR WEST/SOUTHWEST THIS TIME
AROUND...WITH ROUGHLY 2-4 INCHES POSSIBLE EAST OF I-65 THROUGH
SUNDAY NIGHT...AGAIN WITH SHOWERS LINGERING INTO MONDAY MORNING.
SINCE LITTLE TO NO STORMS ARE REALLY EXPECTED WITH THIS
SYSTEM...OPTED WITH A FLOOD WATCH AS OPPOSED TO A FLASH FLOOD WATCH.
STEADY MODERATE TO HEAVY RAIN AND GENERALLY 1.5-4 INCHES OF RAIN
AREAWIDE WILL AGAIN CAUSE FLOODING CONCERNS LATE IN THE
WEEKEND...ESPECIALLY WITH RISES ON AREA RIVERS BY THE START OF THE
WORK WEEK. ISOLATED FLASH FLOODING CANNOT BE RULED OUT DESPITE THE
BETTER CHANCE FOR AREAL FLOODING. STAY UPDATED ON THIS SITUATION VIA
OUR WEBSITE OR LOCAL MEDIA/EMERGENCY MANAGEMENT.

THE UPPER LOW WILL SLOWLY TRAVERSE THE GULF STATES AND EXIT THE EAST
COAST WEDNESDAY...SO WE WILL END LOW CHC POPS WEDNESDAY NIGHT. BUT
FOR MONDAY AND TUESDAY...PROGGED SOUNDINGS ARE FAIRLY UNSTABLE
ESPECIALLY EACH AFTERNOON WITH THE UPPER LOW STILL ROTATING NEARBY.
THE EURO AND GFS DEVELOP ISOLATED TO SCATTERED CONVECTION ON THE
BACK SIDE OF THE UPPER LOW THROUGH WED AFTN. WENT AHEAD AND
CONTINUED THE AFTERNOON SHOWER/STORM WORDING...BUT JUST HAVE SHOWERS
AT NIGHT. WILL LEAVE ISLD CHC POPS OVER THE EAST HALF OF THE CWA
WEDNESDAY AFTERNOON BUT NOT OVERLY CONFIDENT IN THIS. COULD SEE US
PULLING THESE POPS WITH LATER MODEL RUNS.

AS THE UPPER LOW EXITS EAST...QUICK RIDGING SETS UP AND WE WARM UP
THROUGH THE END OF THE WEEK BEFORE YET ANOTHER SYSTEM APPROACHES
MIDDLE TN BY LATE IN THE WORK WEEK AND INTO NEXT WEEKEND.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM SATURDAY MORNING THROUGH SUNDAY EVENING FOR
TNZ008>011-028>034-062>066-075-077>080.

WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TNZ005>011-022>034-
056>066-075-077>080-093>095.

FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY MORNING
FOR TNZ005>007-022>027-056>061-093>095.

&&

21
Hazardous weather outlook, May 3, 5:12 AM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
512 AM CDT FRI MAY 3 2013

TNZ005>007-022>027-056>061-093>095-041015-
STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON-
CHEATHAM-DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-
WAYNE-LAWRENCE-GILES-
512 AM CDT FRI MAY 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY
MORNING...

A BAND OF HEAVY RAINFALL WILL SET UP ALONG AND BEHIND AN
APPROACHING COLD FRONT...BRINGING PERSISTENT HEAVY RAIN TO WESTERN
MIDDLE TENNESSEE BEGINNING LATE THIS AFTERNOON. HEAVY RAIN WILL
SLOWLY SPREAD EASTWARD TONIGHT WITH THE HEAVIEST RAIN FALLING NEAR
DAWN SATURDAY. LOCALIZED FLOODING WILL BE POSSIBLE.

IN ADDITION...GUSTY SOUTHEAST WINDS WILL DEVELOP LATE THIS
MORNING AND LAST THROUGH EARLY EVENING. SUSTAINED WINDS OF AROUND
20 MPH WITH GUSTS UP TO 35 MPH WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MODERATE TO HEAVY RAINFALL WILL CONTINUE THROUGH EARLY
SUNDAY...WHERE RAINFALL TOTALS ALONG AND WEST OF I-65 WILL RANGE FROM
1 TO 3 INCHES. LOCALIZED FLOODING PROBLEMS ESPECIALLY ALONG AREA
STREAMS AND RIVERS WILL LIKELY RESULT BY SUNDAY.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT HEAVY RAINFALL AMOUNTS AND FLOODING TO THE NATIONAL
WEATHER SERVICE IN NASHVILLE.

TNZ008>011-028>034-062>066-075-077>080-041015-
SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-
OVERTON-FENTRESS-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-
BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-
512 AM CDT FRI MAY 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

GUSTY SOUTHEAST WINDS WILL DEVELOP LATE THIS MORNING AND LAST
THROUGH EARLY EVENING. SUSTAINED WINDS OF 15 TO 20 MPH WITH GUSTS
AROUND 30 MPH WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

...FLOOD WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY
EVENING...

A BAND OF MODERATE TO HEAVY RAINFALL WILL MOVE SLOWLY ACROSS
EASTERN MIDDLE TENNESSEE BEGINNING SATURDAY MORNING AND LASTING
THROUGH SUNDAY NIGHT. RAINFALL TOTALS EAST OF I-65 WILL RANGE FROM
2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS. LOCALIZED FLOODING
PROBLEMS ESPECIALLY ALONG AREA STREAMS AND RIVERS WILL LIKELY
RESULT BY SUNDAY NIGHT.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT HEAVY RAINFALL AMOUNTS AND FLOODING TO THE NATIONAL
WEATHER SERVICE IN NASHVILLE.

AL

In the hours before

Special weather statement, May 3, 3:50 AM CDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
350 AM CDT FRI MAY 3 2013

TNZ005>008-022>030-056>064-075-077>079-093>095-032100-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-BENTON-HOUSTON-HUMPHREYS-
DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-PERRY-HICKMAN-
LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-BEDFORD-
COFFEE-WARREN-GRUNDY-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...CAMDEN...ERIN...WAVERLY...DICKSON...ASHLAND CITY...
NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...
SHELBYVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...
WAYNESBORO...LAWRENCEBURG...PULASKI
350 AM CDT FRI MAY 3 2013

...GUSTY WINDS LIKELY TODAY...

A DEVELOPING LOW PRESSURE SYSTEM TO OUR WEST WILL HELP INCREASE
THE GRADIENT WINDS FROM THE LATE MORNING HOURS TODAY THROUGH THIS
EVENING. SUSTAINED SOUTHEAST WINDS AROUND 20 MPH WILL BE
COMMON...WITH GUSTS UP TO 35 MPH POSSIBLE. USE EXTRA CAUTION IF
DRIVING HIGHER PROFILE VEHICLES...ESPECIALLY ON WEST TO EAST
ROADWAYS.

AL

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:35 PM CDTRiver Flood AdvisoryOHXStewart36 hr
May 3, 3:45 AM CDTFlood WatchOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more56 hr

Nearby

Wind Advisories in Tennessee, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.